MathSciNet Relay Station
MathSciNet bibliographic data
MR2199934 03C80 (03B65)
Altman, Alon; Peterzil, Ya'acov; Winter, Yoad Scope dominance with upward monotone quantifiers. J. Log. Lang. Inf. 14 (2005), no. 4, 445–455.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement